# SDR ASOA2012102602399

- Difficulty date: October 22, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 31,850 hours, 28,526 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Misrouted
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

ON GATE RETURN, COULD NOT OPEN PAX DOOR.   WIRING ON P55MB AND P56MB WAS FOUND HOOKED OVER THE CAM ON PAX DOOR TORQUE TUBE .  REPAIRED.  PERFORMED OPS TEST OF PAX DOOR IAW AMM 52-11-00.  NO DEFECT NOTED.
